Citation: bridgessii. "Visible Heart Beat: An Experience with 2C-I & Cannabis (exp36946)". Erowid.org. Sep 24, 2004. erowid.org/exp/36946
||(powder / crystals)
| T+ 5:00
We dosed up previously on about 20mg and loved it,but wanted to go further.The first time was extremely erotic and mildly hallucinogenic. Colour enhancements were the main effect with selective patterning, crazy closed eye visuals,almost mechanical. Like i was dreaming of a morphing bio-robotic machine. It was a good first experience.
Last night a group of us decided to take the risk and double up the dosage(50-60 mg) and swallowed it. The effects didn't really come on for an hour,when patterns started appearing on various surfaces,communication was slightly affected but everything became extremely funny. We were having a great time and by 2 hours the visuals became much stronger. We were amazed at the power of this drug. We went for a drive (not recomended in the state we were in) and were greeted with a barage of lights,it was very surreal.We went skating,and although it was hard to balance whilst walking skating was easy and had amazing power and energy.I thought i was coming down at the 4 hour point,drove home and tripped out on kangaroos,we even saw one with no tail! It was coming on again really strong now.I had a cone of bud,got the noids bad,and then the intense visuals similar to dmt emersed us were unbelievable.By the sixth hour were were really gone. Picture were re-painting themselves,tv was just too fucked up.we were loving this. One of started pschicing out a bit and was really speaking his mind.It really made sense of a lot of things and was quite an insightful drug.
My heart was starting to beat very fast by the 7th hour and just kept getting faster.I was getting a little scared and thought we had overdosed,it just got stronger.After an hour of thring to calm down i decided to drive to hospital.I really thought i was dying,the physical effects were very strange and when i tryed to drink water it seemed to go down my trachea. Iwas losing bodily control and my heart could seen from across the room beating through my chest and my body was tensing up. My friend gave me three valium and i hoped for the best. The nearest hospital was an hour away. Driving now was scary,i was extremely disorientated and thought we were going down a steep hill when we were really going up one.I thou were were sliding out of control,but were were going straight. This was very different to Dmt. By the time i got to hospital the valium kicked in, i was very lucky.
Next time i will weigh my dosage,no more than 30mg. This is one good drug and one not to be careless with.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.